Tactupump/Epiduo causing major cystic acne. No sign of improvement. How much longer should I wait while it worsens?

I started Tactupump 23 days ago. I got perscribed because i had extremely congested pores and tiny bumps all over my face. Beginning of 4th week: no sign of improvement. Instead i have developed the cystic form of acne which i have never had before. 1-2 weeks: bringing all the congested pores to a head Then got worse everyday. Big, painful, and under the skin acne started forming and just began spreading all over both cheeks from there. Also big hard cysts forming on chin and forehead.

Doctor Answers 1

Acne worsening with current topicals

I would discuss with your doctor. It might mean that you need to start Accutane. Other possible treatments include lasers and Infini. I have had some remarkable improvements with lasers such as the Excel V, Spectra QS laser.

Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.